# SDR SWAA2012122810952

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 116A4410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD FIXED LEADING EDGE LOCATED L/E STA 208 RIGHT WING.  REPAIRED PER SRM.
